Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by qbsbrown on August 4, 2009, at 17:54:07

In reply to Re: Blood tests, posted by qbsbrown on August 4, 2009, at 17:45:24

I never had any of these depressive feelings til messing around w/ the anticonvulsants. And i can tell if my symptoms are revved up if my typing becomes more difficult, and many many other symptoms that my wd is revved up which happened since going from 300-600 in one night.

Are you saying to get to 600 for a certain amount of time, then add an AD? Or 600, then taper, then an AD?

They all induce depression minus lexapro, which i mentioned can trigger mania, mixed moods, and even depression/dysphoria, maybe even suicidal ideation itself.

The goal is to be off of all meds. And what ever the best, quickets, safest route I'm all for.

Yes, usually the lexapro would take away the depression/dysphoria that i experience w/ anticonvulsants.

So it's a tough situation.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673